# SDR GTIA030034

- Difficulty date: January 17, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT HAS CORROSION ON 2 ANGLE (FWD) STATION 655-598.  REMOVED Z-ANGLE STATION 598-655.  FORMED NEW ANGLE.  INSTALLED NEW Z-ANGLE IN MID PIT FS 655-598.  (M)
